# SDR SWAA2022120166932

- Difficulty date: November 2, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 38,324 hours, 23,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 277-294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL, BS 277 - 294.5, BL 0,  WL 208.1. CRACKED.   FOUND TO BE OUT LIMITS.  REMOVED THE INTERCOSTAL IAW SRM 51-40-02-0G-0.   LOCATED AND DRILLED A NEW INTERCOSTAL IAW SRM 51-40-05, AND DWG 141A5400.   INSTALLED THE NEW INTERCOSTAL IAW SRM 51-40-02, AND DWG 141A5400 .
